MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number NS7TCF8L174HS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); No Code Available (3191)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was discarded, therefore no product failure analysis can be conducted and device malfunction cannot be confirmed.The device history record (dhr) for the lot number 30057364m has been reviewed and it was verified that the device was manufactured in accordance with documented specifications and procedures.Concomitant product: carto® 3: u.S.Catalog #: unknown, serial number: unknown.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent an ablation procedure for right sided atrial flutter with a navistar¿ ds electrophysiology catheter and suffered atrioventricular heart block requiring permanent pacemaker implantation.During the procedure, a complete heart block was noticed and was confirmed by carto 3 and electrophysiology recording systems.A permanent pacemaker was implanted.The patient was reported to be in stable condition after the procedure.Extended hospitalization was required as a result of the adverse event.Patient¿s outcome is unchanged.Physician¿s opinion regarding the cause of the adverse event is that it was procedure and patient condition related.

Brand Name
NAVISTAR¿ DS ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key7936439
Report Number2029046-2018-02127
Device Sequence Number1499938
Product Code OAD
UDI-Device Identifier10846835000603
UDI-Public10846835000603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2021
Device Catalogue NumberNS7TCF8L174HS
Device Lot Number30057364M
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;